MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE L 7.5X50MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE L 7.5X50MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 482804750
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348); No Code Available (3191)
Date of Event 12/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; the screw broke [head detached from shank].It was reported that the unit had been originally implanted a couple weeks prior.It was reported that the patient required revision surgery to remove broken hardware.
 
Additional Manufacturer Narrative
The customer reported event was confirmed via visual inspection and x-rays.The tulip head was confirmed to be disengaged from the screw shaft.The event resulted in revision surgery.The reported screw has 50 degrees polyaxial freedom.The x-ray image provided indicates that the angulation of the screw to the screw tulip was more than 50 degrees, which may likely have resulted in the disengagement of screw shaft from the tulip head.It is likely that the tulip head disengaged due to excessive angulation of the screw.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE L 7.5X50MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7215255
Report Number0009617544-2018-00018
Device Sequence Number10804278
Product Code KWP
UDI-Device Identifier07613327002249
UDI-Public(01)07613327002249
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482804750
Device Catalogue Number482804750
Device Lot Number155173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2018
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer03/20/2018
Initial Report FDA Received Date01/24/2018
Supplement Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;